Try shopping made easy
30% OFF
your first grocery shop
+ FREE deliveries for 3 months

Use the grocery voucher below:

VOU8847937

Min. spend: £60 Max. reward: £25  

Order by: 23/10/19 Terms apply.

Voucher usage requires opt in to e-marketing from Ocado about ocado.com. Usage of service is not dependent on voucher redemption. Restrictions apply, please see Terms & Conditions.

Beechams All in One Tablets 16 per pack

£3.95

£3.00

18.8p each

Product information

Beechams® Max Strength All In One Capsules, relief for colds, flu and chesty cough.

It contains three ingredients - paracetamol, phenylephrine and guaifenesin - to provide effective relief which fights 8 symptoms of cold and flu.

For the relief of symptoms associated with colds and flu and the pain and congestion of sinusitis, including:
- aches and pains
- chills
- fever
- chesty cough
- headache
- blocked nose
- sore throat
- mucus

Paracetamol is a painkiller and reduces your temperature when you have a fever. Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough. Phenylephrine hydrochloride is a decongestant which helps to unblock your nose and sinuses helping you breathe more easily.

Always Read the Label

Product Features:

For chesty cough, sore throat, blocked nose, aches & pains, headache, fever, Non-drowsy
Country of Origin
Greece

Ingredients
Each sachet contains: Paracetamol 600 mg, Phenylephrine Hydrochloride 10 mg, This product contains 40 mg of Vitamin C, Also includes Sucrose and Aspartame (E 951), Sodium content 0.12g per sachet, See enclosed leaflet for further information
Dietary Information
Contains Lactose

Categories

Ratings and reviews

1.0
0
0
0
0
1
1
Customers rated this product
0%
Customers would recommend this product

Customer reviews (1)

09 July 2019 by 
sent the wrong version! not as described!

I have ordered these twice now assuming they were capsules suitable for 12 year olds. What we received instead was a powder version only for adults! Ocado please check the description of these

Was this helpful? (0) (1)

Your rating and review

Disclaimer

This page serves as a summary for information purposes only, and are designed to enhance your shopping experience on the Ocado website. While we have taken care in preparing this summary and believe it is accurate, it is not a substitute for your reading the product packaging and label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredient information you should consult the manufacturer, whose contact details will appear on the packaging or label. Ocado is therefore unable to accept liability for any incorrect information. Where this description contains a link to another party's website for further information on the product, please note that Ocado has no control over and no liability for the contents of that website. You should also note that the picture images show only our serving suggestions of how to prepare your food - all table accessories and additional items and/or ingredients pictured with the product you are purchasing are not included. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Ocado Limited's prior consent, nor without due acknowledgement.

We use cookies to give you the best experience with Ocado. Continue shopping if you’re happy, or find out how to manage your cookies